# SDR F3LA2023091900171

- Difficulty date: September 15, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 19,887 hours, 8,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062010666
- Condition: Inoperative
- Location: Zone 100
- Part time: 19,887 hours, 8,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AC WAS GROUNDED DUE TO AN SDR REPORTABLE EVENT. DEFECT FOR VENT SKIN VALVE FAULT.   PER TSM 21-26-00-810-844-0-A, REMOVED AND REPLACED AEVC IAW AMM 21-26-34-000-001-A. OPS CHECK GOOD. NO FAULTS ON ECAM AT THIS TIME. AC OK FOR SERVICE.  ORIGINAL SUBMISSION DATE 09/19/2023
